MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; REGULAR COMFORT APPLICATOR

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; REGULAR COMFORT APPLICATOR
Model Number REGULAR COMFORT APPLICATOR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Customer indicated she had a difficult time removing tampon because tampon was inserted in the applicator upside down leading to up side down insertion into her body.

Brand Name
SEVENTH GENERATION
Common Device Name
REGULAR COMFORT APPLICATOR
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra[?]e 30
d-02692
grosspostwitz,
GM 
MDR Report Key8746232
Report Number1648563-2019-00008
Device Sequence Number1668566
Product Code HEB
UDI-Device Identifier00732913451081
UDI-Public00732913451081
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2019
Report Date (Section F) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREGULAR COMFORT APPLICATOR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer06/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA06/28/2019